Photo by Geaorgia Bureau of Investigation
There is a new drug that authorities named “gray death” that can kill users with even a single dose. It is dangerous to touch even while wearing gloves. It is made from heroin, carfentanil (elephant tranquilizer) and a synthetic opioid called U-47700.
Over 50 Overdose Cases Involving Gray Death in the Past Three Months
Users can swallow, inject, smoke or snort the drug. It is described as looking like a concrete mixture, and varies in consistency depending on how it is taken. A spokeswoman for the Georgia Bureau of Investigation told the Press that in the past three months, there have been over 50 overdose cases involving gray death. Like heroine, users do not have a way of telling if gray death has been laced with other drugs before using it. This lethal cocktail can be purchased for as little as $10 on the street.
Due to a price drop in heroin, law enforcement officers believe users switched over from prescription painkillers. Heroine is frequently cut with fentanyl, which is 50 times stronger than heroin, and 100 times stronger than morphine. During this opioid epidemic that is currently among the nation, the Disease Control and Prevention Centers along with law enforcement departments around the country have been watchful and attentive for fentanyl-laced opioids that have caused an increasing number of accidental overdose fatalities in the United States. Opioids killed over 33,000 Americans in 2015 alone.
Alabama Authorities are Trying to Make the Danger of Using Gray Death Known
Authorities in Alabama are trying to make the danger of using gray death known before it becomes easily accessible and available, as they foresee an evolution of drug addiction across the state.
This is a very dangerous and powerful drug that drug enforcement officials say can easily kill you.
For more information, visit the link here